The existence of the rotation number of the equation $\dot x=\lambda (t,x)$ with a right-hand side that is periodic in $x$ and almost periodic in $t$
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1073-1076 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1991_27_6_a21,
     author = {V. V. Veremenyuk},
     title = {The existence of the rotation number of the equation $\dot x=\lambda (t,x)$ with a right-hand side that is periodic in $x$ and almost periodic in $t$},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1073--1076},
     year = {1991},
     volume = {27},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a21/}
}
TY  - JOUR
AU  - V. V. Veremenyuk
TI  - The existence of the rotation number of the equation $\dot x=\lambda (t,x)$ with a right-hand side that is periodic in $x$ and almost periodic in $t$
JO  - Differencialʹnye uravneniâ
PY  - 1991
SP  - 1073
EP  - 1076
VL  - 27
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a21/
LA  - ru
ID  - DE_1991_27_6_a21
ER  - 
%0 Journal Article
%A V. V. Veremenyuk
%T The existence of the rotation number of the equation $\dot x=\lambda (t,x)$ with a right-hand side that is periodic in $x$ and almost periodic in $t$
%J Differencialʹnye uravneniâ
%D 1991
%P 1073-1076
%V 27
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1991_27_6_a21/
%G ru
%F DE_1991_27_6_a21
V. V. Veremenyuk. The existence of the rotation number of the equation $\dot x=\lambda (t,x)$ with a right-hand side that is periodic in $x$ and almost periodic in $t$. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1073-1076. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a21/